# SDR P5CA2021092100360

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Headset
- Part number: 64300200
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  REMOVE  AND  REPLACE ALL COCKPIT  HEADSETS  PER  EO  6723A209.   HEADSETS   DO  NOT  CONFORM(  REMOVED/REPLACED  3EA  CREW  HEADSET  &  OPS  CHECK   INTERPHONE  / COMM   OK PER  AMM 23-51-00 REV 133  )
